Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
johnny560

deep acne red marks left from accutane!!!!

Hi everyone! I've been on accutane for 4months now.Unfortuanately,i got worse before better a month ago.So i got big pimples all over my face,everywhere.Now,the pimples are all gone,but they left so deep red marks on my face.They never seen to be faded.I m using emu oil moisturizer now,i dunno if it works for me... it really depressed me... ToT how long did you guys take to fade the red marks??? Any good ways to make it heal faster??? Thanks guysss !

Share this post


Link to post
Share on other sites

if im honest... nothing worked for me. Just time. I made sure my skin was well moisturised. I also had the horrible dark purply red marks left from blood filled cysts. These are all now gone im just left with light red marks now which will surely go soon as the dark ones have. Good luck and i know how down you are i was the same... in a year max you wont even remember what those marks look like :)

Share this post


Link to post
Share on other sites

If youre still on accutane I wouldnt put lemon juice on your skin, I did it last week and it burnt me!

It is good for marks though so maybe wait until your off it to give it a try.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×